# SDR CALA2016120901037

- Difficulty date: December 6, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 13,502 hours, 1,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: BACI12AJ3S6016
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERTS FOUND CORREDED IN FWD MID AND AFT WET AREA ON FLOOR PANELS , REPLACED CORRODED INSERTS IAW SRM 53-00-50-01A-030A-A PARA 7,
